Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Superharmonic functions on foliations


Author: S. R. Adams
Journal: Trans. Amer. Math. Soc. 330 (1992), 625-635
MSC: Primary 58F18; Secondary 31C05, 31C12, 53C12
MathSciNet review: 1033232
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We use techniques from geometric analysis to prove that any positive, leafwise superharmonic, measurable function on a Riemannian measurable foliation with transverse invariant measure, finite total volume and complete leaves is, in fact, constant on a.e. leaf.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F18, 31C05, 31C12, 53C12

Retrieve articles in all journals with MSC: 58F18, 31C05, 31C12, 53C12


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1992-1033232-2
PII: S 0002-9947(1992)1033232-2
Article copyright: © Copyright 1992 American Mathematical Society